# SDR AUS20011007

- Difficulty date: August 30, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: MS16562130
- Condition: Sheared
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR UPPER MANUAL EMERGENCY EXTENSION SYSTEM INTERCONNECT SHAFT SPROCKET ROLL PIN SHEARED.
